# SDR AALA20150817005

- Difficulty date: July 27, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 51,372 hours, 17,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 146N87234
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF CUSP AT STATION 1719 & LBL 56.  R & R CUSP SECTION IAW DWG 146N8722 & 146N3700.
